The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1327 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 3, 2015, pp. 357–372
DOI: 10.4171/ZAA/1544

Published online: 2015-07-08

Density Results for Energy Spaces on some Fractafolds

Maria Rosaria Lancia[1], Valerio Regis Durante and Paola Vernole[2]

(1) Università di Roma La Sapienza, Italy
(2) Università di Roma La Sapienza, Italy

In this paper we prove density results for the domains of energy forms defined on a scale irregular fractal surface $S^{(\xi)}$, as well as on the corresponding three-dimensional bounded cylindrical domain $Q^{(\xi)}$, whose lateral boundary is $S^{(\xi)}$.

Keywords: Scale irregular fractal surfaces, density results, trace theorems, energy forms

Lancia Maria Rosaria, Durante Valerio Regis, Vernole Paola: Density Results for Energy Spaces on some Fractafolds. Z. Anal. Anwend. 34 (2015), 357-372. doi: 10.4171/ZAA/1544